MAUDE Adverse Event Report: K2M, INC. AN OBLIQUE INTERBODY; SIZE 10X28X10 MM, 6°; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR

K2M, INC. AN OBLIQUE INTERBODY; SIZE 10X28X10 MM, 6°; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Catalog Number 6101-2102810NT6-G2
Medical Device Problem Codes Difficult to Insert (1316); Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/04/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during the insertion of a cascadia oblique interbody as the surgeon attempted to rotate the cage, the tip of a cascadia lordotic - oblique inserter and a thread from the tip of an aleutian inserter inner shaft fractured intra-operatively.The broken pieces were retrieved and x-rays confirmed that there were no artifacts left in patient.The procedure was completed successfully with a 15 minute surgical delay and no adverse consequence to the patient.This report is for the cascadia oblique interbody.
 
Additional Manufacturer Narrative
H3 other text : device remains implanted.
 
Additional Manufacturer Narrative
H6 coding has been updated to reflect completion of the investigation.
 
Event or Problem Description

Brand Name
AN OBLIQUE INTERBODY; SIZE 10X28X10 MM, 6°
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Manufacturer (Section D)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer (Section G)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer Contact
rita karan
2 pearl court
allendale, NJ 07401
2017608000
MDR Report Key18352162
Report Number3004774118-2023-00179
Device Sequence Number15557403
Product Code MAX
UDI-Device Identifier10888857281455
UDI-Public10888857281455
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K172009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number6101-2102810NT6-G2
Device Lot NumberNWRV-460403-650496
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/04/2023
Supplement Date Received by Manufacturer04/12/2024
Initial Report FDA Received Date12/18/2023
Supplement Report FDA Received Date05/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/07/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown